# SDR UPS96420846

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CPCP.   MAIN DECK FLOORBEAM UPPER CHORD CORRODED AT BS 860 BETWEEN RBL 65/110.  CORROSION REMOVED IAW SRM 51-10-01.  OUT OF LIMITS PER SRM 53-10-01.  UPPER CHORD AT BS 860 RBL 65 TO RBL 110 REPAIRED IAW SRM 53-10-07.
